RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 100, Issue 2  


Intersections of Shifts of Multiplicative Subgroups
I. V. Vyugin, E. V. Solodkova, I. D. Shkredov
185
On the Additive Complexity of GCD and LCM Matrices
S. B. Gashkov, I. S. Sergeev
196
A Factorization Method for Products of Holomorphic Matrix Functions
A. G. Kamalian
212
Approximation Properties of de la Vallée-Poussin Means for Piecewise Smooth Functions
M. G. Magomed-Kasumov
229
Local Approximations of Differentiable Functions
A. N. Morozov
248
Spectral Properties of the Schrödinger Operator with $\delta$-Distribution
Medet Nursultanov
256
On the Dirichlet-Type Problem for Elliptic Systems Degenerate at a Line
S. Rutkauskas
270
On Lower and on Sharp Asymptotic Estimates of Solutions of Emden–Fowler-Type Equations
V. S. Samovol
279

Brief Communications
Hardy–Littlewood–Paley-type Inequalities on Compact Lie Groups
R. H. Akilzhanoff, E. D. Nursultanov, M. V. Ruzhanskii
287
Derived Sections, Factorization Algebras, and Deligne Conjecture
È. R. Balzin
291
On the Analytic Continuation of the Lauricella Function $F_D^{(N)}$
S. I. Bezrodnykh
296
Bound of remainder term of asymptotic solution one extremal problem connected with nonnegative trigonometric polynomials
A. S. Belov
303
Extremal Values of Continuants
D. R. Gaifulin
308
Asymptotics of Solutions of a Class of Linear Differential Equations with Nonsmooth Coefficients
K. A. Mirzoev, N. N. Konechnaja
312
The Question of the Exact Value of One-Sided Width Remains Open
M. A. Chahkiev
318

Papers published in the English version of the journal
Bose–Einstein Distribution as a Problem of Analytic Number Theory: The Case of Less than Two Degrees of Freedom
V. P. Maslov, V. E. Nazaikinskii
245–255
On Sharp Asymptotic Formulas for the Sturm–Liouville Operator with a Matrix Potential
F. Seref, O. A. Veliev
291–297
Spacelike Submanifolds with Parallel Mean Curvature Vector in $S^{n+p}_{q}(1)$
D. Yang, L. Li
298–308
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019